≡ ▼ LINKS
ABC Homeopathy Forum

 

 

Remedies:

Lycopodium Clavatum: $6.50Professional Constitutional Kit #2: $160.00First Aid Kit: $160.00

 

The ABC Homeopathy Forum

Liver suffering after lycopodium overdose.

I overdosed lycopodium 2 years ago. Like i took lycopodium 200 for consecutively a week. Since then my liver started aching. Now i get my LFT tested since then. Bilurubin has been above normal levels since then and i feel tired and too much tensed all the time. Actually after overdosing lycopodium my mind causes pain in liver area whenever i feel anxiety or fear or excitement. Before lycopodium there used to be free flow of harmones and gas would pass from stomach but lycopodium changed my original process and caused trouble for my liver.
I have tried every antidote simce then and various medicines for liver but nothing is helping.
Please can someone help me reverse this lycopodium effect and return my body to original process ?
 
  baniya on 2018-10-21
This is just a forum. Assume posts are not from medical professionals.
If somebody can help ?
 
baniya last year
If someone can help please reply
 
baniya last year
So what is your current symptom?

I need to know;

1. Exact location
2. If pain - what kind of pain is it? ( e g burning, stinging etc)
3. What makes you feel better / worse
Time of the day, Any specific posture, Weather, Food. Drinks etc
4. Do you have any other health problems?
 
Tui last year
Thankyou for your reply.
1. Location is north india
2. Stinging pain in liver when i feel excitement or anxiety or when i eat heavy food.
3. No such time for feeling better or worse. Laying on left side of body helps.
4. No other health problems
Its just that lycopodium damaged my system.
 
baniya last year
Do you have a diagnose? What did your doctor say about your liver?

Anyway, you can start with Chelidonium majus 3X, three time daily.

And You are blaming Lycopodium for your liver problem, but the remedy has been diluted so much so it doesn't have such power to create a new pathology.
[Edited by Tui on 2018-10-22 21:09:00]
 
Tui last year
I am blaming lycopodium because i was absolutely before taking lycopodium. Even while taking its overdose i knew that something adverse was happening because it introduced anxiety in my body thats gonna hit into my lever every 10 mins from 1st day i took lycopodium.
And i have already taken chelidonium it increases stinging pain in liver.
As i told earlier i tried many medicines.
Only undoing lycopodium would help because problem is in brain not in liver. Bcoz whenever i feel anxiety or excitement in my brain, despite of its affect on stomach it cause stinging pain in my liver. It is as if free flow of nerves is blocked. What actually is done by body is changed.
I once visited one homoepath. He does not tell the name of its medicines but write code words. He gave me some medicine LB 30. It worked miracle for me. My original flow of nerves returned and my energy was back and all body healing waa back.
But as i kept on taking it for 10 days consecutively it started suppressing my mind. Then i had to take nux vomica to antidote it.
 
baniya last year
You said your Bilirubin has been above the normal level.
This means something is going on with the liver or gallbladder. That's why I asked what your doctor said about that.
If your liver is seriously damaged, simply antidoting Lycopodium won't help you. You need to treat the liver before it's too late.
 
Tui last year
Yess but it is due to lycopodium only. Before that everything was fine. I have told my doctor also he said that it will go away with time. But he also cant give me perfect medicine for my problem.
Also can you tell me what medicine is LB 30. Because it really suited me. If we know the medicine we can find out solution. When that doctor prescribed me that medicine i told him that my body was getting too hot when i exercise and it takes alot of time to cool down and i feel down if i exercise too much and my body takes too much time to recover.
 
baniya last year
I think there are 2 possibilities in your case;

The first possibility is;

1. You really had too much of Lycopodium so you have 'proved 'the remedy. When this happens, it looks like the remedy has damaged your health but it's not. What you are experiencing is only artificial, temporary symptoms so the symptom usually disappears within a few days. I know some sensitive people can prove a remedy quite easily and suffer for a long time.
If this is the case, I suggest you stop all the remedies ( if you are taking something now) and do NOT start anything new. If you are very sensitive to the homeopathic remedy, you will most likely be going to 'prove' whatever you take (highly sensitive people can prove every remedy they take) and ended up suffering more. Such people need true similimum, meaning that you need exactly the right remedy. You can't experiment with this remedy or that remedy.
For this, you need to see a good homeopath. Online consultation like this might not be the best choice.

And the second possibility is;

2. You had a liver problem, to start with, but didn't know or showed any symptoms ( pretty common in a liver problem) until now. And by taking Lycopodium, some of the liver symptoms started to show up. This happens when the remedy is only partially right, meaning the remedy (Lyc) took care of some of the problems ( usually the main complaint at that time), but it also brought up other issues that you already had before ( your case is a liver with no symptom ). If this is the case, you must find out what is really going on with your liver. As I said before, having a very high bilirubin level means that something is going on with a liver or gallbladder. High bilirubin can cause jaundice and it can damage your brain if untreated so you should find out the underlying cause of elevated bilirubin level.
I have a feeling this might be your case. Lycopodium did fix your chief complain (skin problem, was it?) but it also brought up hidden symptoms. (Liver)

As I said before, the remedy cannot create pathology unless you took it as undiluted, crude form. And what you have taken is 200c? The remedy above 12c does not contain the original substance.
It has nothing in there but the energy of Lyc so It cannot create liver disease or any other disease. It just not possible.

Also, I have no idea what LB 30 is but feel free to create a new thread so that other people can see and might be able to suggest something for you.
 
Tui last year
I agree woth your 1st opinion. Because i have sensitive body from my childhood as in sensitive stomach. My digestion is not too strong.
In your suggestion if i stop medicines now how long will it take to reflect good positive results.
And you said good homeopath but your profile says you are homeopath That is why i am taking advice from you.
 
baniya last year
My advice is to stop all the remedies and do not start anything new for at least 3 - 6 months. And go find out what is really wrong with your liver.
 
Tui last year
How do you suggest to find out what is wrong with my liver. I needed some better guidance thats why i posted on this forum.
 
baniya last year
I'm not the only one who prescribe here. If you don't like my advice, you can ask others by creating new thread.
 
Tui last year
You mistook me. I meant that please tell me in detail what should i do to know what i am suffering from
 
baniya last year
I agree with TUI. This is a case where potentised homeopathic remedy is causing a proving. So 3x potency of Chelidonium could have added fuel to the fire.my humble suggestion too is that the patient should lay off any or all homeopathic remeidre for now. A healthy, fat-free diet could lessen the burden on the liver. If any further homeopathic treatment is sought always remember the LM POTENCIES.
 
Gilmour99 last year
Okay but what time should i give break to see results. Actually i left medicines 3-4 months and it barely had an affect on my health. Also i have tensed life due to my business. It adds to the cause. Medicines has affected my brain to be negative all the times.
 
baniya last year
First advice: no more homeopathic remedies in x or c potencies. Remind that to any homeopath that you come across.only LM potencies.
Second:
Hypochondria is also a condition. I think you have that. Nothing serious.

Get a first hand diagnosis for your 'concieved' liver ailment from a liver specialist.

Best wishes
 
Gilmour99 last year

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.